MAUDE Adverse Event Report: DePuy Mitek LLC US QUICKANCHOR ORTHOCORD; Staple, Fixation, Bone

DePuy Mitek LLC US QUICKANCHOR ORTHOCORD; Staple, Fixation, Bone
Catalog Number 212035
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
QUICKANCHOR ORTHOCORD
Common Device Name
Staple, Fixation, Bone
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50595758
Report Number1221934-2026-03976
Device Sequence Number9496979
Product Code HWC
UDI-Device Identifier10886705001835
UDI-Public(01)10886705001835(10)10BK2M(17)280930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212035
Device Lot Number10BK2M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown